Translator Disclaimer
June 2016 Optimal financing and dividend distribution in a general diffusion model with regime switching
Jinxia Zhu, Hailiang Yang
Author Affiliations +
Adv. in Appl. Probab. 48(2): 406-422 (June 2016).

Abstract

We study the optimal financing and dividend distribution problem with restricted dividend rates in a diffusion type surplus model, where the drift and volatility coefficients are general functions of the level of surplus and the external environment regime. The environment regime is modeled by a Markov process. Both capital injection and dividend payments incur expenses. The objective is to maximize the expectation of the total discounted dividends minus the total cost of the capital injection. We prove that it is optimal to inject capital only when the surplus tends to fall below 0 and to pay out dividends at the maximal rate when the surplus is at or above the threshold, dependent on the environment regime.

Citation

Download Citation

Jinxia Zhu. Hailiang Yang. "Optimal financing and dividend distribution in a general diffusion model with regime switching." Adv. in Appl. Probab. 48 (2) 406 - 422, June 2016.

Information

Published: June 2016
First available in Project Euclid: 9 June 2016

zbMATH: 1343.49032
MathSciNet: MR3511768

Subjects:
Primary: 49L20
Secondary: 91G80

Keywords: Dividend , general diffusion , optimal financing , optimization , regime-switching

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2016
Back to Top